RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1983, Volume 17, Issue 2, Pages 78–79 (Mi faa1540)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Derived category of coherent sheaves on Grassman manifolds

M. M. Kapranov


Full text: PDF file (279 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1983, 17:2, 145–146

Bibliographic databases:

UDC: 513.0.15.7
Received: 16.07.1982

Citation: M. M. Kapranov, “Derived category of coherent sheaves on Grassman manifolds”, Funktsional. Anal. i Prilozhen., 17:2 (1983), 78–79; Funct. Anal. Appl., 17:2 (1983), 145–146

Citation in format AMSBIB
\Bibitem{Kap83}
\by M.~M.~Kapranov
\paper Derived category of coherent sheaves on Grassman manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1983
\vol 17
\issue 2
\pages 78--79
\mathnet{http://mi.mathnet.ru/faa1540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=705052}
\zmath{https://zbmath.org/?q=an:0571.14007|0564.14022}
\transl
\jour Funct. Anal. Appl.
\yr 1983
\vol 17
\issue 2
\pages 145--146
\crossref{https://doi.org/10.1007/BF01083144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RW64900011}


Linking options:
  • http://mi.mathnet.ru/eng/faa1540
  • http://mi.mathnet.ru/eng/faa/v17/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Rudakov, “Exceptional vector bundles on a quadric”, Math. USSR-Izv., 33:1 (1989), 115–138  mathnet  crossref  mathscinet  zmath
    2. A. N. Rudakov, “Integral-valued bilinear forms and vector bundles”, Math. USSR-Sb., 66:1 (1990), 189–197  mathnet  crossref  mathscinet  zmath  isi
    3. I. A. Panin, “Algebraic $K$-theory of Grassmann varieties and their convoluted forms”, Funct. Anal. Appl., 23:2 (1989), 143–144  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:309
    Full text:141
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019